loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Zhi Liu 1 ; Kai Xiao 1 ; Xiaoyan Liu 2 and Ping Jiang 1

Affiliations: 1 Hefei University of Technology, China ; 2 University of La Verne, United States

ISBN: 978-989-758-199-1

Keyword(s): Rational Quartic Interpolating Spline, Monotonicity-preserving, C2 Continuity, Function Value Control, Derivative Value Control.

Related Ontology Subjects/Areas/Topics: Computer Simulation Techniques ; Formal Methods ; Mathematical Simulation ; Simulation and Modeling ; Simulation Tools and Platforms

Abstract: A new rational quartic interpolating spline based on function values is constructed. The rational quartic interpolating spline curves have simple and explicit representation with parameters. The monotonicity-preserving, C2 continuity and boundedness of rational quartic interpolating spline curves are confirmed. Function value control and derivative value control of rational quartic interpolation spline are given respectively. The advantage of these control methods is that they can be applied to modifying the local shape of interpolating curve only by selecting suitable parameters according to the practical requirements.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 34.207.82.217

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Liu, Z.; Xiao, K.; Liu, X. and Jiang, P. (2016). Local Point Control of a New Rational Quartic Interpolating Spline.In Proceedings of the 6th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH, ISBN 978-989-758-199-1, pages 165-171. DOI: 10.5220/0005959801650171

@conference{simultech16,
author={Zhi Liu. and Kai Xiao. and Xiaoyan Liu. and Ping Jiang.},
title={Local Point Control of a New Rational Quartic Interpolating Spline},
booktitle={Proceedings of the 6th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH,},
year={2016},
pages={165-171},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005959801650171},
isbn={978-989-758-199-1},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH,
TI - Local Point Control of a New Rational Quartic Interpolating Spline
SN - 978-989-758-199-1
AU - Liu, Z.
AU - Xiao, K.
AU - Liu, X.
AU - Jiang, P.
PY - 2016
SP - 165
EP - 171
DO - 10.5220/0005959801650171

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.